Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Brun's constant

Authors: Daniel Shanks and John W. Wrench
Journal: Math. Comp. 28 (1974), 293-299
MSC: Primary 10H15; Secondary 10H25
Corrigendum: Math. Comp. 28 (1974), 1183-1184.
MathSciNet review: 0352022
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note reviews previous work and presents new numerical data and analytical development concerning a constant that arises in Brun's famous theorem about twin primes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H15, 10H25

Retrieve articles in all journals with MSC: 10H15, 10H25

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society